# SDR 95FDEA1565

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Deck
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION IN RT WHEEL WELL PRESSURE DECK LOCATED JUST O/B AND AFT OF VIEW WINDOW (NR 1036).  FILE OPEN
